Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Protonix

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-02-2008, 05:56 AM
goitalone goitalone is offline
Junior Member
 
Join Date: Aug 2008
Posts: 1
Default Started having heart attacks/ severe weakness while taking Protonix

Hello, I am 35 years old and was 32 when I had this experience....

I just wanted to let everyone know that I had been on Prilosec and Nexium for about 10 years and they worked really well for my severe acid reflux.

A couple years ago I got a new doctor and he prescribed Protonix to me and at that exact same time, I started getting super weakness in my heart and bad attacks.

I was so weak in my heart I thought I was going to die all day long for all three weeks that I was taking it.

These attacks were so extreme that I could not go to work for those three weeks.

All I could do was lay in bed feeling weak and on the very edge of death!

During the three weeks I was taking this drug, I had gone to the hospital several times with feelings of severe weakness in my heart and terrible attacks of weakness, cold feverish lightheadedness and loss of appetite.

Then I went back to the doctor who prescribed it to me and had an attack right there in his office and called the ambulance and when they arrived he was like yelling at them and they told me on the way to ER, that this guy was acting very unprofessionally.

This doctor was new to me and I didn't trust him as I had noted very early on that he was always acting very suspicious.

I later found out this guy was under investigation for malpractice, and a week or so later, that he had, out of the blue, disappeared back to his home town in Virgina due to so called family problems...yeah right!

Anyway, the ER told me every thing was fine, but I knew that it was not, so I decided I was going to stop taking Protonix and thew them into the trash and never looked back.

Within about 3 or 4 days I slowly started feeling better, but I think that this drug has done some damage to my heart as I have never felt right ever since.

I do still to this day, believe that this drug nearly killed me.

I HIGHLY DO NOT TRUST OR RECOMMEND THIS DRUG!!!

Last edited by goitalone; 08-02-2008 at 06:00 AM.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:18 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.